# SDR ABXA20251217343

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 98,307 hours, 21,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURIING MAINTENANCE INSPECTION, FOUND M735 EMERGENCY BATTERY INOPERATIVE.  MOVED ACTIVE CONNECTOR D1084 TO BATTERY M734 (SPARE).  EMERGENCY LIGHTS OPS CHECK GOOD.  CHECKED AND APPROVED FOR DEFERRAL IAW NEF 33-05.  PLACARD INSTALLED.  MBCB C-CHECK.  AIRCRAFT RETURNED TO SERVICE.
